English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Universal Spreading of Wave Packets in Disordered Nonlinear Systems

Flach, S., Krimer, D. O., & Skokos, C. (2009). Universal Spreading of Wave Packets in Disordered Nonlinear Systems. Physical Review Letters, 102(2): 024101.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Flach, S.1, Author              
Krimer, D. O.1, Author              
Skokos, C.1, Author              
Affiliations:
1Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show
hide
Free keywords: -
 MPIPKS: Deterministic dynamics
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2009-01-16
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 452590
ISI: 000262535900029
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 102 (2) Sequence Number: 024101 Start / End Page: - Identifier: ISSN: 0031-9007